# SDR RAIA00705028

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,692 hours, 15,789 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8005701
- Part serial: 3991
- Condition: Malfunctioned
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5537 - STL - DOWNLOCK RELEASE WILL NOT MOVE TO RETRACT LANDING GEAR FOLLOWING TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED ALL 4 WEIGHT ON WHEEL PROXIMITY SENSOR, REMOVED AND REPLACED A BAD PROXIMITY SENSOR ON LEFTHAND MAIN GEAR PERFORMED GEAR SWING, OPS CHECK GOOD.
